# SDR 95ZZZX5375

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N71703
- Make and model: Bolkms BK117B1
- Aircraft serial: 7227
- Engine: Lyc LTS101750B1
- System (JASC): 7250 · Turbine Section
- Part: Rotor Assy
- Part number: 414129001
- Condition: Blade Shift
- Location: Rt Eng Turb
- Part time: 561 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILED SB LT101-72-10-0153.  EXCESSIVE IBPT BLADE SHIFT NR 11, PLUS 0.014 INCH.  PART TOTAL CYCLES 1304.9.
